Suivre
Kenneth Williams
Kenneth Williams
Affiliation inconnue
Adresse e-mail validée de cunet.carleton.ca
Titre
Citée par
Citée par
Année
Gauss and Jacobi sums
BC Berndt, RJ Evans, KS Williams
Wiley, 1998
13611998
Introductory algebraic number theory
S Alaca, KS Williams
(No Title), 2003
3432003
Elementary evaluation of certain convolution sums involving divisor functions
JG Huard, ZM Ou, BK Spearman, KS Williams
Number Theory for the Millennium II, 229-274, 2002
1742002
Number theory in the spirit of Liouville
KS Williams
Cambridge University Press, 2010
1622010
A simple norm inequality
CF Dunkl, KS Williams
The American Mathematical Monthly 71 (1), 53, 1964
1591964
Integers of biquadratic fields
KS Williams
Canadian Mathematical Bulletin 13 (4), 519-526, 1970
1161970
Evaluation of the convolution sums∑ l+ 6m= nσ (l) σ (m) and∑ 2l+ 3m= nσ (l) σ (m)
Ş Alaca, KS Williams
Journal of Number Theory 124 (2), 491-510, 2007
88*2007
Note on cubics over GF (2n) and GF (3n)
KS Williams
Journal of Number Theory 7 (4), 361-365, 1975
821975
On Tornheim's double series
JG Huard, KS Williams, Z Nan-Yue
Acta Arithmetica 75 (2), 105-117, 1996
791996
The convolution sum∑ m< n∕ 8σ (m) σ (n− 8m)
K Williams
Pacific Journal of Mathematics 228 (2), 387-396, 2006
76*2006
σ (m) and∑ 3l+ 4m= n σ (l) σ (m)
A Alaca, S Alaca, KS Williams
Advances in Theoretical and Applied Mathematics 1 (1), 27-48, 2006
762006
On the two-dimensional theta functions of the Borweins
A Alaca, Ş Alaca, KS Williams
Acta Arithmetica 124, 177-195, 2006
742006
Pell's equations X2− mY2=− 1,− 4 and continued fractions
P Kaplan, KS Williams
Journal of Number theory 23 (2), 169-182, 1986
681986
Integral bases for quartic fields with quadratic subfields
JG Huard, BK Spearman, KS Williams
Journal of number theory 51 (1), 87-102, 1995
671995
Nineteen quaternary quadratic forms
A Alaca, Ş Alaca, MF Lemire, KS Williams
Acta Arithmetica 130, 277-310, 2007
662007
Calculation of the class numbers of imaginary cyclic quartic fields
K Hardy, RH Hudson, D Richman, KS Williams, NM Holtz
mathematics of computation 49 (180), 615-620, 1987
641987
A deterministic algorithm for solving 𝑛= 𝑓𝑢²+ 𝑔𝑣² in coprime integers 𝑢 and 𝑣
K Hardy, JB Muskat, KS Williams
Mathematics of Computation 55 (191), 327-343, 1990
601990
The nth Power of a 2 × 2 Matrix
KS Williams
Mathematics Magazine 65 (5), 336-336, 1992
571992
Merten's theorem for arithmetic progressions
KS Williams
Journal of number theory 6 (5), 353-359, 1974
571974
The Convolution Sum Σm< n/16σ (m) σ (n–16m)
A Alaca, Ş Alaca, KS Williams
Canadian Mathematical Bulletin 51 (1), 3-14, 2008
532008
Le système ne peut pas réaliser cette opération maintenant. Veuillez réessayer plus tard.
Articles 1–20